American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Xiaolong Li. Moduli of continuity for viscosity solutions. Proc. Amer. Math. Soc. 144 (2016) 1717-1724.
Abstract, references, and article information   
View Article: PDF

[2] Yoshikazu Giga, Nao Hamamuki and Atsushi Nakayasu. Eikonal equations in metric spaces. Trans. Amer. Math. Soc. 367 (2015) 49-66. MR 3271253.
Abstract, references, and article information   
View Article: PDF

[3] Guy Barles, Emmanuel Chasseigne, Christine Georgelin and Espen R. Jakobsen. On Neumann type problems for nonlocal equations set in a half space. Trans. Amer. Math. Soc. 366 (2014) 4873-4917.
Abstract, references, and article information   
View Article: PDF

[4] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information   
View Article: PDF

[5] Tiziana Giorgi and Robert Smits. Mean value property for $p$-harmonic functions. Proc. Amer. Math. Soc. 140 (2012) 2453-2463.
Abstract, references, and article information   
View Article: PDF

[6] Paolo Albano. On the Eikonal equation for degenerate elliptic operators. Proc. Amer. Math. Soc. 140 (2012) 1739-1747. MR 2869158.
Abstract, references, and article information   
View Article: PDF

[7] Hiroyoshi Mitake. On convergence rates for solutions of approximate mean curvature equations. Proc. Amer. Math. Soc. 139 (2011) 3691-3696. MR 2813398.
Abstract, references, and article information   
View Article: PDF

[8] Lawrence Christopher Evans. A strong maximum principle for parabolic systems in a convex set with arbitrary boundary. Proc. Amer. Math. Soc. 138 (2010) 3179-3185. MR 2653943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia